| Catalog Number |
5536B300 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised due to tibial loosening.A cr/ cs knee was converted to a ts knee with triathlon revision baseplate.Rep can provide information on the revised implants, otherwise confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.